MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 PROXIMAL REAMER MODULAR SZ1; EXTREMITY INSTRUMENTS : REAMERS

DEPUY FRANCE SAS 3003895575 PROXIMAL REAMER MODULAR SZ1; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 230778003
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon commented that the epiphysis reamer was very dull.Surgeon had a hard time reaming.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device revealed wear on the cutting surfaces.The wear was consistent with device use from normal use and servicing and the investigation did not establish a need for corrective action.The investigation did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROXIMAL REAMER MODULAR SZ1
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key8846121
Report Number1818910-2019-99781
Device Sequence Number11391859
Product Code HTO
UDI-Device Identifier10603295116240
UDI-Public10603295116240
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230778003
Device Lot Number5207430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/30/2019
08/13/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/06/2019
08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR